On extension of submeasures

Ivan Dobrakov

Mathematica Slovaca (1984)

  • Volume: 34, Issue: 3, page 265-271
  • ISSN: 0139-9918

How to cite


Dobrakov, Ivan. "On extension of submeasures." Mathematica Slovaca 34.3 (1984): 265-271. <http://eudml.org/doc/31770>.

author = {Dobrakov, Ivan},
journal = {Mathematica Slovaca},
keywords = {additive submeasure; unique extension},
language = {eng},
number = {3},
pages = {265-271},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On extension of submeasures},
url = {http://eudml.org/doc/31770},
volume = {34},
year = {1984},

AU - Dobrakov, Ivan
TI - On extension of submeasures
JO - Mathematica Slovaca
PY - 1984
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 34
IS - 3
SP - 265
EP - 271
LA - eng
KW - additive submeasure; unique extension
UR - http://eudml.org/doc/31770
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.